# SDR NSVA200600180

- Difficulty date: October 16, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 22,790 hours, 34,734 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Condition: Popped
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED IN FLIGHT, EXTINGUISHED WITH CABIN DEPRESSURIZATION.  FOUND POP OUT PIN STICKING LUBED PIN FOUND TO FUNCTION FINE AT THIS TIME.
